# SDR 96ZZZM1118

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND CORROSION ON THE CENTER TANK LOWER END ANGLE AT FS 700 LEFT.  CUT OFF THE LOWER 9 INCHES OF MATERIAL FROM THE ANGLE AND INSTALLED A SPLICE ANGLE OF .125 17-7PH TH1050 MATERIAL IAW EO 9508081.  8110-3 ISSUED BY DER SW-713.  (M)
